# SDR DHL2001712022

- Difficulty date: November 9, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SMOKE DETECTOR WON'T TEST.  RESECURED LOOSE CONNECTOR ON NR 1 SMOKE DETECTOR.  SYSTEM TESTS GOOD IAW B727 MM 26-17-000.
